# SDR DALA2016041903019

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE OF SEAT TRACK X=-56, BS 218.   SEAT TRACK SPLICE, X=-56, BS 218 WAS REPLACED IAW SRM 51-40-08 AND DWG 5953059, REV H, SRM 51-40-01.
